A game-based formal system for ł∞

Studia Logica 38 (1):49-73 (1979)
Abstract
A formal system for , based on a game-theoretic analysis of the ukasiewicz prepositional connectives, is defined and proved to be complete. An Herbrand theorem for the predicate calculus (a variant of some work of Mostowski) and some corollaries relating to its axiomatizability are proved. The predicate calculus with equality is also considered.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00493672
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,224
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
24 ( #216,101 of 2,192,048 )

Recent downloads (6 months)
2 ( #145,325 of 2,192,048 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature